# SDR FDEA201312213025

- Difficulty date: December 21, 2013
- Submitted: January 22, 2014
- Operation: Air carrier
- Aircraft: N662FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 761
- Aircraft time: 24,536 hours, 13,426 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Main Cargo
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, AFT MAIN CARGO SMOKE LIGHT WITH CHIME WARNING, FOLLOWED ECAM PROCEDURES, LIGHT EXTINGUISHED.  LANDED UNEVENTFULLY.  PERFORMED OPS & FUNCTIONAL TESTS ON EACH MAIN DECK CARGO BAY SMOKE DETECT SYS IAW AMM 26-19-00-05.  NO FAULTS OR DEFECTS NOTED.  R & R MAIN DECK CARGO SMOKE DETECTOR IAW MM 26-19-12-04, OPS CHECKED GOOD.  R & R MAIN DECK CARGO SMOKE DETECTOR UNITS IAW AMM 26-19-34.  R & R 1WU MAIN DECK CARGO SMOKE DETECTOR IAW AMM 26-19-12.  R & R MAIN DECK CARGO SMOKE  DETECTOR IAW MM 26-19-12-04.  PERFORMED SATISFACTORY FUNCTIONAL TEST OF MAIN DECK CARGO SMOKE DETECTOR UNITS IAW MM 26-19-00, BLK 50.
